This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have read a lot about individuals coming off medication (antidepressants and such) and experiencing brain zaps but I have them and am not taking any of those medications. I had a bout with them about 3 years ago which lasted daily -numerous times a day - for about 2 months. They are back again and have increased each day for the last week. I had spoken to my doctor about them the first time around and she didn't have an answer nor did she pursue it. Is there another explanation for these other then coming off antidepressants? I'm currently taking Zetia, Singulair and a channel blocker for high blood pressure.
i wrote to this forum few days ago . i have been off lexapro for almost 2 weeks now. the brain zaps, lack of balance and mood swings have been pure nightmare. the doc, here in spain suggested omega3, flax seed oil, malic acid and magnezium, i also take 2-3 valerian pills a day to take the edge off. i am not sure if it is placebo, but what the heck. it works. the zaps and sadness are not completely gone, but ARE tolerable...just wanted to pass this on, in case it hehttp://www.medhelp.org/posts/show/747090#lps...
Hi, if you are feeling intense stress or anxiety amazing things happen, you haven't mentioned if anxiety is present so I am assuming you are feeling a liitle anxious, loss of sleep can have profounding effects too. As soon as you become conscious of these zaps it come play games with you, I hope this is of help to you.
sounds like the meds might be the reason you have the darn "zaps", but i am not a doctor. i am dealing with there here, in spain, where anti-depressants are not as commonly taken as in the usa. the doctor i went to and asked about had never even heard of them. anyway... it might be something to do with the dosages you are taking and perhaps ( how sad ) you need to educate your doc about it and let him/her do some research for you, maybe together you can figure it out. however, if this doc is the same type of "try and let see" as i had in AZ, maybe you need to speak to someone else. with all due respect to good docs, i have ran into some really badones, than not only cannot help, but can harm you... sorry i am not much of a help. but do, do, do talk to someone who knows and is willing to work with you. i hate what i am going thru now and if i knew i was going to deal with this i´d never taken anti-dprs. now i am more depressed, crying and i fell like my life is ruined. good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.